Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Muscle pain, joint pain, blocked nose, brown mucus, headache, sleeplessness. Taking paracetamol

Hi, I started felling ill on Sunday with flu like symptoms, this has persisted to this day with the usual flu signs, muscle and joint aches, blocked nose, very brown mucus , severe headache and sleeplessness , I have been taking paracetamol 500mg 8 in total since Monday night and 1 Lemsip yesterday morning, as well as plenty of fluids, last night I noticed red bands had developed under my fingernails and this morning I discovered red splotches on the back of both of my hands starting down on to my arms, is this something to be concerned about as I have neve experienced this symptom with flu before?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The rashes and the joint pains that you are having are likely to be related to the viral infection that you are having. Such symptoms are often self limiting and do improve on taking mild pain killers like acetaminophen in 2-3 weeks.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor